Medicines & Treatments
Motion Sickness & Nausea
Headache Relief Caplets, 200 Count
Add to List
No member photos or videos have been added yet.
+ Add a Photo
Equate Headache Relief Caplets, 200 Count
Is This Your Brand?
up to 5%
Leave a Review
Equate Headache Relief, Acetaminophen, Aspirin & Caffeine, Extra Strength, 200 Caplets:
Contains active ingredients acetaminophen, aspirin (NSAID) & caffeine
Relieves minor aches and pains due to headache, muscular aches, cold, arthritis, toothache or menstrual cramps
200 caplets in a single bottle
No one has asked a question yet! Be the first!
+ Ask a question
Be the first to review this item!
Start your review of Equate Headache Relief Caplets, 200 Count!
Which variety would you like to review?
Find a variety
Q & A
Be the First to Ask a Question
5 Anti-Nausea Remedies for Motion Sickness
Equate Ibuprofen Tablets with Easy Open Cap
Equate Ibuprofen Tablets
Equate Delayed Release Tablet 20Mg Acid Reducer Omeprazole
Equate Extra Strength Fever Reducer Pain Reliever Acetaminophen
Equate Effervescent Antacid and Pain Relief 12 Tabs Compare to Alka Seltzer
Equate Anti-Diarrheal Caplets 2mg, 72ct
Equate - Pain Reliever, Rapid Release Gels Acetaminophen 500 mg, 24 Gelcaps (Comprate to Tylenol)
Equate Anti-Diarrheal Relief, 24ct